Hi all hope you've all had a great weekend and pain free,
well i put my patch on frday at 10.50am was fine all day then at 10pm i had a wave of nausea come over me and i couldnt stop vomiting, sweating, and my head was spinning like i had just come off the waltzers at a fair ground , i was shaking from head to foot and i couldnt walk properly i was swaying all over the place trying to get to the bedroom to lye down, my husband took the patch off immediately, within an hour vomiting ceased just felt slightly nausea , it was really frightening how fast it came on.It has took me till today to get back to normality. I couldnt focus saturday and it zapped all my energy i slept most of the day and as i was very weak i stayed in bed all day, my breathing was laboured too, although it had stopped all my pain.It says on the leaflet these are side effects and to seek medical advice as soon as possible, my hubby rang NHS direct as the GP was closed and they said i'd had a bad reaction he had done the right thing taking it off and to see my GP on Monday. This whole experience terrifies me i had similar experiencies on the three dmards i was given for my RA . So it has left me feeling very shook up and frightened and this was a pain killer, I would rather take a pain killer that just takes the edge off the pain as Ibuprofen did than suffer this.
I cannot go back onto Ibuprofen as this my doctor thinks is giving me high BP does anyone know of any better pain killers to ask for that wont knock me off my feet ?
Soft hugs everyone Lena xx :))